Paracetamol 500mg Effervescent Tablets Pack of 100 - welzo
Paracetamol 500mg Effervescent Tablets Pack of 100 - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Představujeme paracetamol 500 mg šumivé tablety po 100, nutným doplňkem do vaší lékové kabinetu pro efektivní a rychlou úlevu od bolesti a nepohodlí. Speciálně navržené tak, aby se zaměřily na řadu podmínek, tyto šumivé tablety se rychle rozpustí ve vodě a zajišťují rychlejší absorpci a rychlé působení.

Každá tableta obsahuje 500 mg paracetamolu účinné látky, známé svými silnými analgetickými a antipyretickými vlastnostmi. Ať už jednáte o bolesti hlavy, bolesti zubů, menstruační bolest, bolesti svalů nebo příznaky nachlazení a chřipky, tyto tablety slouží jako spolehlivý řešení pro zmírnění vaší bolesti a snížení horečky.

Jednou z standoutů tohoto produktu je jeho šumivá formulace. Fizzy akce nejen usnadňuje polykání, ale také zrychluje rychlost, jakou se paracetamol absorbuje do vašeho krevního řečiště a nabízí rychlejší úlevu ve srovnání s tradičními formami tabletů. Díky tomu je ideální volbou pro ty, kteří mají potíže s polykáním pilulek nebo potřebují okamžitou úlevu od bolesti.

Tento produkt je zabalen do robustní krabice obsahující 100 tablet, nabízí vynikající hodnotu a zajišťuje, že jste dobře připraveni na jakékoli vzplanutí bolesti nebo horečky, které mohou nastat. Každá tableta je individuálně utěsněna ve fólii, aby se zachovala její účinnost a čerstvost.

Chcete -li použít, jednoduše rozpusťte jeden tablet ve sklenici vody a před pitím ji nechte plně šukat. Vždy postupujte podle doporučených pokynů pro dávkování uvedené na obalu, abyste zajistili bezpečné a optimální výsledky.

S paracetamol 500mg šumivé tablety si můžete být jisti, že máte s vědomím, že máte po ruce rychlý, efektivní a snadno použitelný lék, který vám pomůže s důvěrou řešit bolest a horečku.

Ingredients/Specifications

The active ingredient is paracetamol.

The other ingredients are: Anhydrous citric acid, Sodium hydrogen carbonate, Sorbitol E420, Sodium carbonate anydrous, Povidone K 25 (E1201), Simeticone, Saccharin sodium, Lemon flavour (containing maize maltodextrin, acacia gum (E414) and alpha-tocopherol (E307)), Macrogol 6000.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For oral use only. Dissolve tablets in water. Adults and children over 16 years: Take 1-2 tablets every 4-6 hours as needed, up to four times daily, or as directed by a doctor. Children 12-15 years and weighing 41-50 kg: Take one tablet every 4-6 hours as needed, up to four times daily, or as directed by a doctor. Not for use in children under 12 years. Do not repeat doses more often than every 4 hours, and do not exceed 4 doses in 24 hours. Do not use for more than 3 days without consulting a doctor.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Not for use by children under 12. Take no more often than every 4 hours. Limit to 8 tablets in 24 hours. Do not exceed the recommended dose.

Patient information leaflet

Paracetamol 500mg Effervescent Tablets PIL

Paracetamol 500 mg šumivé tablety

Představujeme paracetamol 500 mg šumivé tablety po 100, nutným doplňkem do vaší lékové kabinetu pro efektivní a rychlou úlevu od bolesti a nepohodlí.
£26.08
Prodejní cena £26.08
Email when stocked

This product is limited to 1 per order

Maximum "1" units of this item can be added to your basket

Secure Transaction
Vynikající
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Jak je vidět v

Product Description

Představujeme paracetamol 500 mg šumivé tablety po 100, nutným doplňkem do vaší lékové kabinetu pro efektivní a rychlou úlevu od bolesti a nepohodlí. Speciálně navržené tak, aby se zaměřily na řadu podmínek, tyto šumivé tablety se rychle rozpustí ve vodě a zajišťují rychlejší absorpci a rychlé působení.

Každá tableta obsahuje 500 mg paracetamolu účinné látky, známé svými silnými analgetickými a antipyretickými vlastnostmi. Ať už jednáte o bolesti hlavy, bolesti zubů, menstruační bolest, bolesti svalů nebo příznaky nachlazení a chřipky, tyto tablety slouží jako spolehlivý řešení pro zmírnění vaší bolesti a snížení horečky.

Jednou z standoutů tohoto produktu je jeho šumivá formulace. Fizzy akce nejen usnadňuje polykání, ale také zrychluje rychlost, jakou se paracetamol absorbuje do vašeho krevního řečiště a nabízí rychlejší úlevu ve srovnání s tradičními formami tabletů. Díky tomu je ideální volbou pro ty, kteří mají potíže s polykáním pilulek nebo potřebují okamžitou úlevu od bolesti.

Tento produkt je zabalen do robustní krabice obsahující 100 tablet, nabízí vynikající hodnotu a zajišťuje, že jste dobře připraveni na jakékoli vzplanutí bolesti nebo horečky, které mohou nastat. Každá tableta je individuálně utěsněna ve fólii, aby se zachovala její účinnost a čerstvost.

Chcete -li použít, jednoduše rozpusťte jeden tablet ve sklenici vody a před pitím ji nechte plně šukat. Vždy postupujte podle doporučených pokynů pro dávkování uvedené na obalu, abyste zajistili bezpečné a optimální výsledky.

S paracetamol 500mg šumivé tablety si můžete být jisti, že máte s vědomím, že máte po ruce rychlý, efektivní a snadno použitelný lék, který vám pomůže s důvěrou řešit bolest a horečku.

Ingredients/Specifications

The active ingredient is paracetamol.

The other ingredients are: Anhydrous citric acid, Sodium hydrogen carbonate, Sorbitol E420, Sodium carbonate anydrous, Povidone K 25 (E1201), Simeticone, Saccharin sodium, Lemon flavour (containing maize maltodextrin, acacia gum (E414) and alpha-tocopherol (E307)), Macrogol 6000.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For oral use only. Dissolve tablets in water. Adults and children over 16 years: Take 1-2 tablets every 4-6 hours as needed, up to four times daily, or as directed by a doctor. Children 12-15 years and weighing 41-50 kg: Take one tablet every 4-6 hours as needed, up to four times daily, or as directed by a doctor. Not for use in children under 12 years. Do not repeat doses more often than every 4 hours, and do not exceed 4 doses in 24 hours. Do not use for more than 3 days without consulting a doctor.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Not for use by children under 12. Take no more often than every 4 hours. Limit to 8 tablets in 24 hours. Do not exceed the recommended dose.

Patient information leaflet

Paracetamol 500mg Effervescent Tablets PIL

Viz celý rozsah

Hodnocení zákazníků

Být první, kdo napsal recenzi
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Can I buy Paracetamol 500 mg šumivé tablety in the UK?

Disclaimer

Where can I buy Paracetamol 500 mg šumivé tablety in the United Kingdom?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)